62883members
330663posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen does it cause itching below

2 REPLIES 2
Community Champion

Re: Tamoxifen does it cause itching below

Community Champion

Re: Tamoxifen does it cause itching below

Hi ,probably best to post this in the hormone therapy section of the forum - I'm pretty sure I have seen similar posts so hopefully someone will advise how they have dealt with this .You could also ask in the Ask the Nurses Section .I will post you the links .x

 

https://forum.breastcancernow.org/t5/Hormone-therapy/bd-p/4438

Member

Tamoxifen does it cause itching below

I have recently had the all clear from breast cancer. After having a mastectomy. I was then after 3wks put on the tamoxifen. I have been taking it for a month now and this itching has started. Is this due to the tamoxifen. If it is this can I have something different or is this a side effect. Not sure?